# SDR SIMA200436301

- Difficulty date: December 26, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145264
- Aircraft time: 10,176 hours, 9,455 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD AND DECLARED AN EMERGENCY FOR SMOKE IN THE COCKPIT.  PERFORMED OPERATIONAL CHECK OF THE AIR CONDITIONING PACKS AND BLEED AIR SYSTEMS WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE. (SW21200502002) (K)
